# SDR SWAA2024052990522

- Difficulty date: May 28, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N8635F
- Make and model: Boeing 737-8H4
- Aircraft serial: 60083
- Aircraft time: 33,832 hours, 16,189 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Seat 13e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 13E RECLINES SLIGHTLY INTO EMERGENCY EXIT ROW.  ADJUSTED HYDRAULIC LOCK TO NO RECLINE.IAW CMM 25-22-46.
